# SDR SWIA2023041000223

- Difficulty date: February 23, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) HAS NUMEROUS LUGS OUT OF LIMITS. CHECKED WITH PAX DOOR GO/NO GO GAUGE TUC8495     (C-CHECK RO 4/5/2023)    REMOVED AND REPLACED THE PAX DOOR HINGE (FUSELAGE SIDE) REF CRJ 200 SRM 53-21-23 REPAIR -01, REV 39 DATED MAR 10, 2022.  CHECKS GOOD.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
